BibTeX record journals/amc/ShahriariMBI14

download as .bib file

@article{DBLP:journals/amc/ShahriariMBI14,
  author    = {Amidaddin Shahriari and
               Hazlie Mokhlis and
               Abd Halim Abu Bakar and
               Hazlee Azil Illias},
  title     = {Optimal multiplier load flow method using concavity theory},
  journal   = {Appl. Math. Comput.},
  volume    = {245},
  pages     = {487--503},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.07.113},
  doi       = {10.1016/j.amc.2014.07.113},
  timestamp = {Tue, 29 Dec 2020 18:27:14 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ShahriariMBI14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics